# SDR REXA2022042700754

- Difficulty date: April 17, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670324294
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

22R STRINGER SPLICE AT FS 333 IS CORRODED. TCI#: 53-20-304. - REPLACED 22R STRINGER SPLICE IAW CRJ900 SRMS 51-42-06-001-001-A01 & 51-40-11-001-001-A01. REMOVED & REINSTALLED #2 DME TRANSCEIVER IAW CRJ900 AMMS 34-53-01-000/400-801-A01. OPS CHECK GOOD. REMOVED & REINSTALLED #2 GPS TRANSCEIVER IAW CRJ900 AMM 34-58-01-000/400-801-A02. OPS CHECK GOOD. REMOVED & REINSTALLED #2 DCU IAW CRJ900 AMMS 31-41-04-000/400-801-A01. OPS CHECK GOOD. REMOVED & REINSTALLED #2 MODE S TRANSPODER IAW CRJ900 AMMS 34-54-01-000/400-801-A01. OPS CHECK GOOD. AND REMOVED & REINSTALLED #2 DCU MOUNTING TRAY, #2 DME & MODE S TRANSPONDER MOUNTING TRAY & #2 GPS RECEIVER MOUNTING TRAY IAW CRJ900 AMMS 31-41-05-000/400-801-A01, 20-21-00-910-801-A01.
